# SDR CALA2008112401096

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 34,016 hours, 5,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32317
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER AT STA 368 AROUND S-30 DAMAGED BY LIGHTNING STRIKE.  TOTAL DAMAGE 0,250 IN RIVET HEAD DAMAGE 0,091 IN. PER SRM 53-00-01 P103 TABLE III DETAIL IV NEEDS FASTENER REPLACEMENT WITHIN 50 FLIGHT CYCLES.  PERFORMED INTERIM REPAIR PER PART 1-2.  PERFORM INSPECTIONS AT INTERVALS NOT TO EXCEED 30 DAYS AND ACCOMPLISH A PERMANENT REPAIR WITHIN 90 DAYS.  REFERENCE L/P 9100380 FOR INTERIM REPAIRS AT STATION 325, 347 AND 412.  ALL WORK WAS PERFORMED FROM ECRA 5330-03837.  INSPECTED INTERIM REPAIR AT STATION 368 IAW ECRA 5330-03837, PART 2, NO DEFECTS NOTED.  INSPECTED AREA, REF ECRA 5330-03837 PART II, REPAIR SECURE.  NO FURTHER DAMAGE.  DIP REMAINS. FUSELAGE SKIN STA 368 S30L REPAIRED AS PER ECRA 5330-03837 REV D PART 3 ITEM 3 AND BLIND FASTENER REPLACED SOLID FASTENER AS PER SRM 53-00-01 REPAIR 8 FIG 201.  HFEC NO CRACK FOUND.  FOUND LIGHTNING STRIKE DMG, STA 368, STR 30LT, AT RIVET PER SRM 53-00-01, ALLOWABLE DMG 1, PG 103,TABLE 3, C/W REPAIR 8 W/I 50 FLT CYC''S.  ISSUED DIP CONTROL NR D 089867 PER EC/RA 5330-03837 REV A FOR INTERIM REPAIR AT LOCATION STA 368 S-30 REVISE INSPECTIONS TO BE PERFORMED AT INTERVALS NOT TO EXCEED 30 DAYS AND ACCOMPLISH A PERMANENT REPAIR WITHIN 90 DAYS.  PER MRB DIP EXT DATED 08-30-08, LIMITS REVISED AS FOLLOWS: 1) RIR: EVERY 30 DAYS & 2) T/A: W/I 90 DAYS.
